# SDR ASAA2019121643612

- Difficulty date: December 14, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 17,254 hours, 5,590 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT INDICATIONS OF LEFT FMC FAILURE APPROXIMATELY 30 MINS. CONDITIONS RESOLVED ITSELF EVENTUALLY. NORMAL INDICATIONS FOR LAST 2 HOURS OF FLT. GROUNDED - YES. ACCOMP L/H FMC BITE TEST LAST FLT LEG SHOWS PGM FAULT INTERMITTENT. CYCLED PWR TO A/C. ACCOMP FMC SENSOR TEST, ALL PASS. ACCOMP FMC FIXED OUTPUTS TEST ALL PASS TEST. REF B737-900 FIM 34-61 TASK 801 & TASK 807 & B737-900 AMM 34-61-00-710-026.
